Journal article icon

Journal article

SUPERNOVAE IN MASSIVE INTERACTING BINARIES

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
IAU SYMPOSIA
Issue:
151
Pages:
523-526
Publication date:
1992-01-01
ISSN:
0074-1809
Source identifiers:
26686
Pubs id:
pubs:26686
UUID:
uuid:6a691bf8-c34e-41f9-8ec3-3b34287b594f
Local pid:
pubs:26686
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP